# SDR C2XA02CL172

- Difficulty date: August 15, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007AIP
- Part serial: CAE311887
- Condition: Odor
- Location: Left Pylon
- Part time: 2,776 hours, 2,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#4387 THE CREW REPORTED SMOKE IN CABIN DURING TEST FLIGHT FOR A CHRONIC SMOKE ODOR IN CABIN.A EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE #1 ENGINE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
